# SDR AALA20180310003

- Difficulty date: March 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 18,836 hours, 2,107 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 21191302
- Part serial: 01707
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIR INTERRUPT FOR INABILITY TO PRESSURIZE AIRCRAFT DUE TO AFT OUTFLOW VALVE INOPERATIVE.  AN. EMERGENCY WAS DECLARED.  THE FLIGHT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  REPLACED THE AFT OUTFLOW VALVE IAW AMM 21-31-03 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
